7th Meeting on B Physics

Europe/Zurich
Auditorium (LAL)

Auditorium

LAL

  • Monday, 4 October
    • 08:30 09:00
      Registration and welcome coffee
    • 09:00 09:10
      Opening of the workshop (Guy Wormser)
    • 09:10 10:45
      Current status of flavor physics with dileptons in the final state

      Theoretical introduction and status of current measurements

      • 09:10
        New physics in rare B decays : a theoretical view 40m
        Speaker: Jernej Kamenik
        Minutes
      • 09:50
        Search for New Physics with Rare Heavy Flavour Decays at e<sup>+</sup>e<sup>-</sup> machines 20m
        Speaker: Guglielmo De Nardo
        Minutes
      • 10:10
        Dileptons at the Tevatron : B<sub>s</sub> --> mumu, phi_s, anomalous asymmetries... 35m
        Speaker: Diego Tonelli
        Minutes
    • 10:45 11:15
      Coffee break 30m
    • 11:15 12:40
      The immediate future of flavour physics with dileptons in the final state

      Dileptons at the LHC

      • 11:15
        Prospects for Bs/d->mumu and D->mumu at the LHC 20m
        Speaker: Justine Serrano
        Minutes
      • 11:35
        Measurement of fs/fd at LHCb and effects on Bs --> mumu reach 20m
        Speaker: Nicola Serra
        Minutes
      • 11:55
        Final states with J/psi's at the LHC 25m
        Speaker: Basem Khanji
        Minutes
      • 12:20
        B->Xll at the LHC 20m
        Speaker: Michelle Nicol
        Minutes
    • 12:40 14:00
      Lunch 1h 20m
    • 14:00 15:40
      Charm in view of B-physics at the LHC

      Charm physics as a complement to and as a tool for B-physics

      • 14:00
        Charm and beauty physics complementarity : a theoretical overview 40m
        Speaker: Fulvia de Fazio
        Minutes
      • 14:40
        Present status of charm measurements 20m
        Speaker: Arantza Oyanguren
        Minutes
      • 15:00
        Charm measurements in LHCb 20m
        Speaker: Walter Bonivento
        Minutes
      • 15:20
        Charm measurements in ATLAS and CMS 20m
        Speaker: Andrea Ferretto
        Minutes
    • 15:40 16:10
      Coffee break 30m
    • 16:10 18:10
      Production of c and b quarks at hadronic machines

      Theory and experiments on b/c cross sections

      • 16:10
        The theory of heavy quark production 40m
        Speaker: Matteo Cacciari
        Minutes
      • 16:50
        b and c quark cross sections measurements at the Tevatron 20m
        Speaker: Stefano Torre
        Minutes
      • 17:10
        b and c quark cross sections measurements at LHCb 20m
        Speaker: Patrick Robbe
        Minutes
      • 17:30
        b and c quark production in ATLAS/CMS 20m
        Speaker: Francesco Fiori
        Minutes
      • 17:50
        Inclusive J/psi Production at the LHC 20m
        Speaker: Giulia Manca
        Minutes
    • 18:10 19:00
      Discussion

      Discussion on the themes presented during the day

    • 21:00 23:00
      Dinner at the restaurant of the Tour Montparnasse 2h
  • Tuesday, 5 October
    • 09:00 10:50
      New Physics at last I

      Other heavy flavor physics topics and their contribution to NP

      • 09:00
        New Physics in B and D decays 40m
        Speaker: Nazila Mahmoudi
        Minutes
      • 09:40
        Exclusion measurements concerning B->tau nu, B->D tau nu, B->D tau nu, Bs->mumu and B->Xs gamma in SUSY at large tanbeta 40m
        Speaker: Marco Ciuchini
        Minutes
      • 10:20
        The discovery of the 4th generation 30m
        Speaker: Nejc Kosnik
        Minutes
    • 10:50 11:20
      Coffee break 30m
    • 11:20 12:40
      New Physics at last II

      Other heavy flavor physics topics and their contribution to NP

      • 11:20
        B -> D K at hadron colliders 20m
        Speaker: Paola Garosi
        Minutes
      • 11:40
        Current best NP indications viewed by CKM-fitter 30m
        Speaker: Valentin Niess
        Minutes
      • 12:10
        Current best NP indications viewed by UT-fit 30m
        Speaker: Denis Derkach
        Minutes
    • 12:40 14:00
      Lunch 1h 20m
    • 14:00 15:50
      What now? Immediate directions to New Physics

      Summary of present knowledge and round table on the immediate future of the community efforts needed in order to discover NP

      • 14:00
        Main contributions to the discovery and comprehension of New Physics by super B-Factories and the upgrade of the LHC experiments 40m
        Speaker: Achille Stocchi
        Minutes
      • 14:40
        Round table : New physics reach from flavor physics: complementarity of, and competition between, present (and future) experiments 1h 10m
    • 15:50 16:50
      Coffee, free discussion, goodbyes, departures... 1h
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×